# SDR QXEA01000254

- Difficulty date: March 3, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND MAIN LANDING GEAR H MEMBER HAS CORROSION ON MOUNTING PAD FOR RETRACTION ACTUATOR ATTACH FITTING.  REPAIRED IAW DHC-8 SRM 32-30-00, PAGE 200-207 AND RD8-54-921.
